Book Volume 254 2007

Holomorphic Morse Inequalities and Bergman Kernels

Authors:

ISBN: 978-3-7643-8096-0 (Print) 978-3-7643-8115-8 (Online)

Table of contents (9 chapters)

  1. Front Matter

    Pages i-xiii

  2. No Access

    Chapter

    Pages 1-8

    Introduction

  3. No Access

    Chapter

    Pages 9-67

    Demailly’s Holomorphic Morse Inequalities

  4. No Access

    Chapter

    Pages 69-126

    Characterization of Moishezon Manifolds

  5. No Access

    Chapter

    Pages 127-174

    Holomorphic Morse Inequalities on Non-compact Manifolds

  6. No Access

    Chapter

    Pages 175-210

    Asymptotic Expansion of the Bergman Kernel

  7. No Access

    Chapter

    Pages 211-270

    Kodaira Map

  8. No Access

    Chapter

    Pages 271-294

    Bergman Kernel on Non-compact Manifolds

  9. No Access

    Chapter

    Pages 295-314

    Toeplitz Operators

  10. No Access

    Chapter

    Pages 315-343

    Bergman Kernels on Symplectic Manifolds

  11. Back Matter

    Pages 345-422